Estimation for an additive growth curve model with orthogonal design matrices

Hu, Jianhua, Yan, Guohua, You, Jinhong . Bernoulli 2011. 17 (4) :1400-1419

Locate this article in:

Bibtex

@article{CIS-265805,
  Author = {Hu, Jianhua and Yan, Guohua and You, Jinhong},
  Title = {Estimation for an additive growth curve model with orthogonal design matrices},
  Journal = {Bernoulli},
  Volume = {17},
  Number = {4},
  Year = {2011},
  Pages = {1400--1419},
  Keywords = {Lévy process, Harnack inequality, quasi-invariance, strong Feller, Quadratic estimator, Consistent estimator, Asymptotic normality, AIC, two-stage generalized least squares}
}

Similar articles